| Catalog Number |
381412 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that insyte autoguard catheter frayed.Rn attempted piv [peripheral iv] insertion; catheter frayed during insertion.The catheter was removed and replaced with a new device.